# SDR SIMA20140301007

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 29,137 hours, 25,957 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF KGCK, SELECTED GEAR UP & HANDLE WOULD NOT MOVE.  PRESSED DOWN LOCK REL BUTTON, HANDLE WENT UP BUT NLG SHOWED IN TRANSIT & WOULD NOT RETRACT.  ABOUT THE SAME TIME GOT LG AIR & GND POST EICAS.  SELECTED LG DOWN GEAR EXTENDED & GOT 3 GREEN INDICATION, DIVERTED TO AMA.  ABOUT 20 MINUTES INTO FLT LA AIR & GND FAIL EICAS WENT AWAY.  UNABLE TO DUPLICATE, SUSPECT ICE ON NLG PREVENTED FULL EXTENSION.  VERIFIED WOW SYS, OPERATIONS CHECKED OK IAW AMM CH 32-63-00.  VERIFIED NLG STRUT FULLY EXTENDS & NWS CTR CAM ENGAGES.  VERIFIED LANDING GEAR EXTENSION & RETRACTION, OPERATIONS CHECKED OK IAW AMM CH 32-30-00 & RII 146777.
